zbMATH — the first resource for mathematics

Unicity theorems for entire functions. (English) Zbl 0337.30020

30D20 Entire functions of one complex variable (general theory)
30D30 Meromorphic functions of one complex variable (general theory)
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: DOI
[1] R. Nevanlinna,Einige EindeutigkeitssÄtze in der Theorie der meromorphen Funktionen, Acta Math.48 (1926), 367–391. · JFM 52.0323.03
[2] R. Nevanlinna,Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Paris, 1929. · JFM 55.0773.03
[3] K. Niino and M. Ozawa,Deficiencies of an entire algebroid function, KŌdai Math. Sem. Rep.22 (1970), 98–113. · Zbl 0195.08801
[4] C. F. Osgood and C.-C. Yang,On the quotient of two integral functions (to appear). · Zbl 0329.30020
[5] L. A. Rubel and C.-C. Yang,Interpolation and unavoidable families of meromorphic functions, Michigan Math. J.20 (1973), 289–296. · Zbl 0263.30022
[6] G. Valiron,Sur les fonctions entières d’ordre fini et d’ordre nul, et en particulier les fonctions à correspondance régulière, Ann. Fac. Sci. Univ. Toulouse3 (1913), 117–257. · JFM 46.1462.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.